Calculus of Variations and Geometric Measure Theory

G. Gargiulo - E. Zappale

A lower semicontinuity result in SBD.

created on 18 Feb 2009

[BibTeX]

Published Paper

Inserted: 18 feb 2009

Journal: Journal of convex Analysis
Volume: 15
Pages: 191-200
Year: 2008

Abstract:

A lower semicontinuity result is proved in the space of special functions of bounded deformation for a fracture energetic model according to BarenblattÂ’s theory.

Keywords: Lower Semicontinuity, Special Functions of Bounded Deformations